# SDR SIMA20150407004

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 29,688 hours, 20,850 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON APPROACH, STALL & RUDDER LIMITER FAILED, ADC FAILED.  DECLARED EMERGENCY .  LANDED NO INCIDENT.  AHRS SYS OPERATIONS CHECKED GOOD IAW AMMM 34-21-01.  ADC SYS OPERATIONS CHECKED GOOD IAW AMM 34-13-01 & AMM 34-11-00.
